# SDR AALA990480

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FUSE SKIN UNDER TEMPORARY SKIN DOUBLER IN AREA OF STATION 879 FROM STRINGER 43L TO 47L.  REPAIRED PER ESO 7349 DATED 04-08-99.  (M)
